Zariski Closed Algebras in Varieties of Universal Algebra

Alexei Belov-Kanel, Antonio Giambruno, Louis Halle Rowen, Uzi Vishne

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The Zariski closure of an arbitrary representable (not necessarily associative) algebra is studied in the general context of universal algebra, with an application being that the codimension sequence is exponentially bounded.

Original languageEnglish
Pages (from-to)1771-1783
Number of pages13
JournalAlgebras and Representation Theory
Issue number6
StatePublished - 2 Dec 2014

Bibliographical note

Publisher Copyright:
© 2014, Springer Science+Business Media Dordrecht.


  • Affine algebra
  • Codimension
  • Polynomial identities
  • Representable algebra
  • T-ideal
  • Universal algebra
  • Zariski closed


Dive into the research topics of 'Zariski Closed Algebras in Varieties of Universal Algebra'. Together they form a unique fingerprint.

Cite this